# SDR DALA1223266901

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 80,656 hours, 36,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ERA 501847-14, A CRACK INDICATION WAS FOUND IN THE 143N3420-4 SKIN AT A FASTENER HOLE COMMON TO THE STA 620 CARGO DOOR AFT FRAME ABOVE STR 25R.  THE DISCREPANT HOLE WAS STEPPED UP TO .215" IN THE SKIN, BEAR STRAP AND OTHER FRAME CORD.  C/W ERA 502160-14AD.
